How to find us
We are in the Colombus Medical Building in Woodbrige, near Highways 400 and 407
8333 Weston Road, Suite 310
Woodbridge ON L4L 8E2
Monday to Friday
9am to 5pm
Doctors recent blog posts
- MORE FLU SHOT CLINICS
- FLUSHOT CLINIC 2017-2018
- The urgent care walk-in clinic will be closed on the Labour day weekend
- No saturday Walk-In Clinic on Canada Day Weekend
- PATIENT INFORMATION & CONSENT FORM FOR INFLUENZA CLINICS
- Seasonal Influenza vaccination INFORMATION 2016-2017
- Flu vaccine Clinics 2016-2017
- Don't forget your second dose of Influenza vaccine
- Important Allerject Recall October 28,2015
- Vaccinations for teenagers - Meningococcal ACWY booster age 17
Important Allerject Recall October 28,2015
Sanofi Canada Issues Voluntary Nationwide Recall of Allerject®
Due to Potential Inaccurate Dosage Delivery
FOR IMMEDIATE RELEASE
Laval, Quebec – October 28th, 2015 - Sanofi-aventis Canada Inc. (Sanofi Canada) is recalling all Allerject® (epinephrine injection, USP). The voluntary recall involves all Allerject currently on the market and includes both the 0.15 mg/ 0.15 mL and 0.3 mg/0.3 mL strengths for hospitals, retailers and consumers. The products have been found to potentially have inaccurate dosage delivery.
If a patient who is experiencing a serious allergic reaction (i.e., anaphylaxis) did not receive the intended dose, there could be significant health consequences, including death because anaphylaxis is a potentially life-threatening condition.
As of October 26, 2015, Sanofi US and Canada have received 26 reports of suspected device malfunctions from an estimated 2,784,000 units distributed in North America.
Specifically, in Canada, 9 suspected device malfunctions were reported out of an estimated 492,000 units distributed. None of these device malfunction reports have been confirmed. In these reports, patients have described symptoms of the underlying hypersensitivity reaction. No fatal outcomes have been reported among these cases.
Allerject (epinephrine injection, USP) is used to treat life-threatening allergic reactions (anaphylaxis) in people who are at risk for or have a history of these reactions. All Allerject units are being recalled.
Sanofi Canada is proactively communicating with wholesalers, pharmacists, patients and caregivers, patient associations, and hospitals to inform them of this precautionary voluntary recall and how to proceed.
Sanofi Canada is actively working with suppliers of alternative epinephrine auto-injectors to have a full stock available in Canada as soon as possible.
Canadian customers are asked to immediately return the product to their local pharmacy to obtain an alternate epinephrine auto-injector. In the absence of availability of an alternate epinephrine auto-injector, patients are instructed to retain their Allerject device until an alternate auto-injector is available.
In light of the need to manage supply associated with this recall, we are asking customers and pharmacists to limit the replacement of Allerject to one unit or the appropriate number of units as instructed by your healthcare professional until full alternative stock is available.
If patients are unable to obtain supplies of alternative epinephrine auto-injectors, and in the event of a life-threatening allergic reaction (anaphylaxis), patients who do not have a replacement product should use their Allerject device, call 911 and immediately seek emergency medical services, in accordance with current product labelling.
Sanofi Canada is committed to patient safety and the quality of Allerject, and will continue to work closely with our partners and regulatory authorities to resolve this issue in a timely manner.
Any questions or concerns regarding this voluntary product recall, please contact the Allerject Call Center at 1-855-405-4321.
Any adverse events that may be related to the use of these products should be reported either to:
MedEffect Canada website:
This recall is being conducted with the knowledge of Health Canada.
Important Safety Information
Allerject® is indicated for the emergency treatment of anaphylactic reactions in patients who are determined to be at increased risk for anaphylaxis, including individuals with a history of anaphylactic reactions.